# SDR ABXA9900218

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 5642960
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP WEDGE RIB WAS CRACKED.  REPAIRED IAW DC8 SRM 51-1-20D.
